Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 143, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 25, 2012, 3:20 PM CDT for Baldwin County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2012, 3:20 PM CDT (20:20 UTC)
- Expired
- Jul 25, 2012, 4:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 54 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2546 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS54 KMOB 252020
SVRMOB
ALC003-252100-
/O.NEW.KMOB.SV.W.0143.120725T2020Z-120725T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 400 PM CDT
* AT 318 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 4 MILES NORTHEAST OF FOLEY...OR 4
MILES NORTHWEST OF ELBERTA...AND MOVING WEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUMMERDALE... SILVERHILL... ROBERTSDALE...
MAGNOLIA SPRINGS... FOLEY... ELBERTA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3036 8784 3039 8790 3060 8784 3054 8751
3035 8756
TIME...MOT...LOC 2021Z 100DEG 10KT 3045 8765
$$2 follow-up statements
921
WWUS54 KMOB 252040
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT WED JUL 25 2012
ALC003-252100-
/O.CON.KMOB.SV.W.0143.000000T0000Z-120725T2100Z/
BALDWIN AL-
340 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN BALDWIN COUNTY...
AT 337 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 5 MILES NORTH OF FOLEY...OR 3 MILES
EAST OF SUMMERDALE...MOVING WEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SUMMERDALE... SILVERHILL... ROBERTSDALE...
MAGNOLIA SPRINGS... FOLEY... ELBERTA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS ARE LIKELY WELL AHEAD OF THE THUNDERSTORMS AS AN
OUTFLOW BOUNDARY MOVES TOWARD THE EASTERN SHORE OF BALDWIN COUNTY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3036 8784 3039 8790 3060 8784 3054 8751
3035 8756
TIME...MOT...LOC 2039Z 111DEG 8KT 3048 8766
$$442
WWUS54 KMOB 252100
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT WED JUL 25 2012
ALC003-252110-
/O.EXP.KMOB.SV.W.0143.000000T0000Z-120725T2100Z/
BALDWIN AL-
400 PM CDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
SOUTHERN BALDWIN COUNTY...
AT 355 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...AN OUTFLOW BOUNDARY CONTINUES TO PUSH TOWARD THE EASTERN
SHORE WITH STRONG THUNDERSTORMS CONTINUING OVER CENTRAL BALDWIN
COUNTY. WIND GUSTS OF 35 TO 45 MPH ARE THE MAIN THREATS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3036 8784 3039 8790 3060 8784 3054 8751
3035 8756
TIME...MOT...LOC 2040Z 111DEG 8KT 3048 8766
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:28 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 25, 12:28 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1228 PM CDT WED JUL 25 2012 .AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. THE ATMOSPHERE IS VERY UNSTABLE ACROSS THE GULF COAST THIS AFTERNOON AND SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PERSIST THROUGH EARLY EVENING. MVFR/IFR CONDITIONS WILL OCCUR INSIDE TSTM ACTIVITY. HARD TO PINPOINT TIMING OF POTENTIAL CONVECTION AT AND INVOF THE TERMINALS. HOWEVER...RADAR SHOWS ECHOES BEGINNING TO DEVELOP INVOF PNS...SUGGESTING THE BEST CHANCE FOR TSTMS WILL LIKELY OCCUR THERE FROM 18Z-21Z. STRONG VARIABLE WIND GUSTS POSSIBLE WITH THE STRONGER STORMS. STORMS WILL DIMINISH TONIGHT WITH A LIGHT W-SW WIND PREVAILING ACROSS THE REGION. 34/JFB && .MESOSCALE UPDATE...THE ATMOSPHERE HAS QUICKLY BECOME UNSTABLE ACROSS THE REGION THIS MORNING WITH MLCAPES ALREADY NEAR 2500 J/KG AS OF 10 AM. AS TEMPS CONTINUE TO RISE AND DEWPOINTS MIX OUT LITTLE DUE TO PWATS OVER 2 INCHES...MLCAPES SHOULD REACH OR POTENTIALLY EXCEED 3000 J/KG. IN ADDITION...MID LEVEL LAPSE RATES ARE SLIGHTLY STEEPER COMPARED TO YESTERDAY WITH THE 12Z LIX SOUNDING SHOWING 6.6 C/KM LAPSE RATES IN THE 700-500 MB LAYER. THE SFC-FREEZING LEVEL LAPSE RATES ARE ALSO HIGHER...WHICH COMBINED WITH THE MOISTURE AND INSTABILITY HAS RAISED OUR LOCAL WET MICROBURST RISK INTO THE HIGH CATEGORY. HI RES GUIDANCE SUGGESTS CONVECTIVE INITIATION BEGINNING BY MIDDAY/EARLY AFTERNOON ACROSS THE COASTAL COUNTIES AS THE SEABREEZE DEVELOPS AND ENHANCES LOW LEVEL CONVERGENCE. THE POTENTIAL FOR CONVECTION WILL THEN INCREASE FURTHER INLAND AS OUTFLOW BOUNDARIES PROPAGATE OUT FROM THE INITIAL CONVECTIVE ACTIVITY. WE HAVE UPDATED THE HAZARDOUS WEATHER OUTLOOK TO INDICATE THE RISK FOR A FEW SEVERE STORMS PRODUCING LOCALIZED DAMAGING WIND GUSTS. THE REST OF THE FORECAST LOOKS IN GOOD SHAPE AS WE ARE WELL ON OUR WAY TO REACHING FORECAST HIGHS IN THE MID TO UPPER 90S AWAY FROM THE COAST. HEAT INDICES WILL CLIMB TO 105 OVER MUCH OF THE AREA TODAY. 34/JFB && .PREVIOUS DISCUSSION (ISSUED 420 AM CDT WED JUL 25 2012)... .SHORT TERM (TODAY AND TONIGHT)...AN 850-500 MB RIDGE CENTERED OVER EASTERN MISSISSIPPI CONTINUES TO GRADUALLY WEAKEN WHILE SHIFTING EASTWARD ACROSS THE FORECAST AREA THROUGH TONIGHT. A WEAK SURFACE TROF WILL AGAIN BE PRESENT OVER THE FORECAST AREA...WITH MODEST LOW LEVEL CONVERGENCE AIDED BY THE AFTERNOON SEA BREEZE...MORE SO OVER THE SOUTHEASTERN PORTION OF THE AREA WHERE THE LOW LEVEL FLOW WILL BE SOMEWHAT STRONGER. AN 850 MB THETA-E RIDGE WILL BE PRESENT OVER THE FORECAST AREA TODAY...ORIENTED EAST-WEST ACROSS THE AREA AND WITH SLIGHTLY HIGHER VALUES OVER THE EASTERN PORTION...WHICH THEN GRADUALLY SHIFTS EAST OF THE AREA TONIGHT AS SOMEWHAT DRIER LOW TO MID LEVEL AIR IS DRAWN INTO THE AREA AS THE LOW/MID LEVEL RIDGE AXIS SHIFTS ACROSS THE AREA. THE MOVEMENT OF THE RIDGE AXIS WILL ALSO LEAD TO A CHANGE IN THE MOVEMENT OF STORMS FROM INITIALLY SLOWLY SOUTHWARD THROUGH THIS AFTERNOON TO MORE NORTHWESTWARD THIS EVENING FOR LINGERING CONVECTION. 0-1 KM MLCAPES WILL AGAIN INCREASE TO AROUND 2500 J/KG THIS AFTERNOON ALONG THE THETA-E RIDGE AND WITH WEAK SHEAR WILL AGAIN SEE POTENTIALLY SOME STRONG STORMS WITH FREQUENT TO PROLIFIC LIGHTNING AND GUSTY WINDS. DEEP LAYER MOISTURE REMAINS ELEVATED NEAR 2 INCHES TODAY...ABOUT 125 PERCENT OF NORMAL...FOR MUCH OF THE AREA SUPPORTING THE POTENTIAL FOR HEAVY RAINFALL WITH THE STRONGER STORMS THAT DEVELOP. WILL HAVE CHANCE POPS ACROSS MOST OF THE AREA EXCEPT FOR SLIGHT CHANCE POPS OVER THE NORTHERN THIRD WHERE INSTABILITY WILL BE LOWER NORTH OF THE THETA-E RIDGE. QPF AMOUNTS ARE EXPECTED TO BE HIGHEST OVER THE SOUTHEASTERN PORTION OF THE AREA WHERE BEST LOW LEVEL CONVERGENCE AND SLIGHTLY HIGHER 850 MB THETA-E VALUES WILL BE PRESENT. AFTERNOON HEAT INDICES WILL INCREASE TO 100 TO 106 THIS AFTERNOON WITH THE HIGHER VALUES LOCATED MAINLY AWAY FROM THE IMMEDIATE COAST. /29 THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. .LONG TERM (THURSDAY THROUGH WEDNESDAY)...MID AND UPPER LEVEL RIDGING WILL CONTINUE ACROSS THE REGION THROUGH LATE THIS WEEK AS A TROUGH BEGINS TO DIG ACROSS THE MIDWESTERN STATES. MEANWHILE...DEEP LAYER MOISTURE AND INSTABILITY WILL REMAIN HIGH ENOUGH TO PRODUCE OUR TYPICAL ISOLATED TO SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. HIGHS WILL REMAIN IN THE LOW/MID 90S WITH A FEW UPPER 90S POSSIBLE WELL INLAND. LOWS WILL REMAIN VERY MUGGY IN THE MID/UPPER 70S. DEWPOINTS IN THE LOW TO MID 70S WILL PRODUCE HEAT INDEX VALUES OF 105 TO 107. CHANCES FOR RAIN WILL INCREASE SLIGHTLY THIS WEEKEND AS THE UPPER RIDGE WEAKENS. THIS WILL ALLOW A SHORTWAVE TO DIG ACROSS THE MID ATLANTIC AND SEND A WEAK FRONT SOUTHWARD TOWARD THE GULF COAST. THE GFS HAS BACKED OFF ON THE SOUTHWARD PUSH OF THE FRONT AND NOW AGREES WITH THE EURO IN STALLING IT ACROSS SOUTHERN PORTIONS OF THE GULF COAST. THIS WILL HELP ENHANCE THE SCATTERED AFTERNOON THUNDERSTORM CHANCES. THE FRONT WASHES OUT EARLY NEXT WEEK AS THE UPPER RIDGE BUILDS EASTWARD...RESULTING IN LOWER POPS AND HIGHER TEMPS THROUGH THE MIDDLE OF NEXT WEEK. /13 .MARINE...WINDS OVER THE MARINE AREA WILL CONTINUE TO BE DRIVEN MAINLY BY A PERSISTENT SURFACE RIDGE ACROSS THE NORTHERN GULF. LIGHT WEST TO NORTHWEST WINDS IN THE OVERNIGHT HOURS WILL SWITCH TO A SOUTHWESTERLY DIRECTION EACH AFTERNOON WITH THE SEA BREEZE WITH LITTLE CHANGE IN SEAS. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 25, 9:28 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 928 AM CDT WED JUL 25 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 928 AM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON ACROSS MOST OF THE AREA WITH ISOLATED STORMS LINGERING INTO THE EVENING HOURS. THE GREATEST COVERAGE OF STORMS IS LIKELY BE SOUTH OF THE HIGHWAY 84 CORRIDOR. SOME STORMS MAY BECOME STRONG WITH GUSTY STRAIGHT WINDS AND LOCALLY HEAVY DOWNPOURS. FREQUENT TO PROLIFIC LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. THE WET MICROBURST RISK HAS BEEN UPGRADED TO HIGH FOR TODAY. THIS MEANS THAT A FEW STORMS COULD BECOME SEVERE...PRODUCING LOCALIZED DAMAGING WIND GUSTS. THUNDERSTORMS WILL BE MOVING IN A GENERAL SOUTHWEST DIRECTION AT 5 TO 10 MPH THROUGH THIS AFTERNOON. GIVEN THE SLOW MOVEMENT...ANY STORM THAT DEVELOPS OVER AN URBAN OR LOW LYING AREA MAY RESULT IN MINOR FLOODING. AFTERNOON HEAT INDICES WILL BE AROUND 100 NEAR THE IMMEDIATE COAST WITH VALUES UP TO AROUND 105 FURTHER INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED BUT SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS. AFTERNOON HEAT INDICES WILL BE NEAR 100 OVER THE COASTAL COUNTIES AND UP TO AROUND 105 FURTHER INLAND THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTERS ARE ENCOURAGED TO MONITOR AND RELAY AND SEVERE WEATHER REPORTS. GMZ630-650-655-670-675-261200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 928 AM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWESTERN ALABAMA THIS AFTERNOON AND MOVE SOUTHWEST INTO THE MARINE AREA AT 5 TO 10 KNOTS. ANY LINGERING STORMS THIS EVENING AND OVERNIGHT WILL SWITCH TO MAINLY A NORTHERLY DIRECTION. SOME STORMS MAY BECOME STRONG WITH GUSTY STRAIGHT LINE WINDS AND LOCALLY HEAVY DOWNPOURS. FREQUENT TO PROLIFIC LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. A FEW ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL LIKELY OCCUR WITH THE STRONGER THUNDERSTORMS. THE STRONGEST THUNDERSTORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS AND WILL LIKELY MOVE SOUTHWARD TOWARDS THE COAST AND OFFSHORE.
In the hours before
Special weather statement, Jul 25, 1:14 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 114 PM CDT WED JUL 25 2012 FLZ002-251845- COASTAL ESCAMBIA FL- 114 PM CDT WED JUL 25 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 145 PM CDT... AT 109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PENSACOLA...OR 9 MILES WEST OF ORIOLE BEACH...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WEST PENSACOLA... PENSACOLA... GOULDING... BRENT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jul 25, 2:13 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 213 PM CDT WED JUL 25 2012 ALZ064-FLZ002-252000- COASTAL ESCAMBIA FL-LOWER BALDWIN AL- 213 PM CDT WED JUL 25 2012 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...SOUTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 300 PM CDT... AT 209 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ORANGE BEACH TO 6 MILES SOUTHWEST OF WARRINGTON...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... PERDIDO BEACH... LILLIAN... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
Special weather statement, Jul 25, 2:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 228 PM CDT WED JUL 25 2012 ALZ064-252000- LOWER BALDWIN AL- 228 PM CDT WED JUL 25 2012 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 300 PM CDT... AT 223 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORANGE BEACH...OR 4 MILES SOUTHWEST OF PERDIDO BEACH. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... ORANGE BEACH... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 25, 3:00 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 300 PM CDT WED JUL 25 2012 ALZ064-252045- LOWER BALDWIN AL- 300 PM CDT WED JUL 25 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 345 PM CDT... AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF FOLEY...OR 3 MILES SOUTHWEST OF ELBERTA...AND MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... FOLEY... ELBERTA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:15 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 25, 2:48 PM CDT | Areal Flood Advisory | MOB | Baldwin | 57 min |
| Jul 25, 3:53 PM CDT | Areal Flood Advisory | MOB | Baldwin | 52 min |
| Jul 25, 5:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.